Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

glittergirl

Member
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About glittergirl

  • Rank
    New Member
  • Birthday 09/28/1976

Profile Information

  • Location
    Dublin, Ireland
  1. Ah thanx Craigems and BoNessa for the support. I've currently got 14 really red annoying spots on my face and this is only after being off accutance 7 months. another few months and i'll be back to square one!!!! ARGHHH. No chance of accutane again Bonessa, it was too much of a nightmare, couldn't do it to my body again, it's just too big a risk. gone back on Dianette so hopefully that will start to kick in soon. Take care GG
  2. Lemon juice apparently helps control oil production, not sure how exactly. But it decreases it anyway hence less oil equals less acne. for those who can't drink lemon in water it works also if you rub a lemon right onto your face or use a swab dipped in juice & apply it only on the problem area. HTH btw i'm off accutane 7 months now and my acne has started to creep back altho my skin is wayy less oily than it used to be, but there is still oil production going on!!! i thought accutance w
  3. anyone else got any idea when the dry lips etc go away please?
  4. hey guardedly optimistic, i had the exact pain you describe when i was on accutane. it is like a heavy weight inside your upper chest like as if your sternum is really sore. i was really worried about it 2. it really hurts when you move in certain positions and if you breathe really deep and push your chest out and shoulders back?? i had it all through my 40, 50 and 60mg dosage periods. i'm off accutance 6 days now and it is slowly subsiding i think. it doesn't feel as bad anyway. lips are still
  5. Hi, I finished my accutane course 3 and a half days ago and the side effects are all still there. I'm just wondering if anyone has experience of how long it takes for the dryness of lips/eyes especially to go away? Im really scared they won't go
  6. i was on mino for 6 months, it worked great, but the acne came back as soon as i came off it
  7. im afraid i dont have a digital camera guys so cant post a pic of my own lips, but the only visual indications that you can actually see are just that they are very red and sore looking and slightly swollen, but it's definitely not chelitis . not yet anyway!!!! they look nothing like the pix of the guys above, i wouldn't let them get even 1/2 as bad as that before stopping. does anyone know if you can take a break from accutane for a week - would this give my lips a chance to recover a bit or
  8. yeah, but he said it's not, he said he's treated 15,000 patients with accutane and never seen a case of this!
  9. No apparently they say that to get total remission you need to take 150mg of accutane per kg of your weight over the course of taking the drug (which is equal to 1mg/kg per day). so if i'm 60kg, i need to take 60mg a day until i reach 9,000mg (which would be 5 months on 60mg a day). the total cumulative dose is 150mg/kg which is supposed to give permanent remission of acne. so what i mean is if i only end up taking 6,500mg of that 9,000mg over the 6 months i'm on it would i then only need to top
  10. I was just wondering if anyone had taken a course of accutane and not reached their total cumulative dose of 150mg/kg. it's just that i'm considering stopping in a month or two, which will be about 25% short of my goal. What i wondered is this ..... if my skin got bad again ... and i went on accutane again .... would i only need to take the remainder of my cumulative dose to get clear again, like does it add up like that, that you can take it in two sections months apart if you like. hope that m
  11. i saw my derm yesterday and he didn't seem overly concerned about my lips, and just prescribed a hydrocortisone cream to apply to them. but last night when i had dinner my lips got really bad, a couple of blisters appeared and they really stang and burned, has any else had these symptoms apart from the dryness and chapping, thanks GG
  12. Hi Guys, thanks for all the advice, i am seeing my derm this afternoon so will bring this up with him. I've read the Rag forum before “acnesuks� and seen the pictures of Jack who you refer to in your post, that is why I’m so worried, I want to make sure that I don’t get this exfoliative chelitis thing, so at the first sign of any symptoms I want to investigate, which is why I posted this topic. I don’t know if this is the start of that type of thing or just a norm
  13. my lips haven't actually chapped or split really, it's just like the outer layers are coming off making them very sensitive and sore. i've been using blistex since i started and it is also excellent. it's the little lumps im worried about most! and also i just want reassurance that my lips can be this sensitive and then heal properly after stopping roaccutane, like i'd stop it no if i thought my lips would stay like this forever .. arghhhh i'll check out the cortibalm website, thanks for that. m
  14. I’m starting to get really worried about my lips. I’m on accutane 12 weeks now (first 6 on 20mg a day and last 6 on 40mg a day). Anyway apart from the usual dryness thing, I’ve noticed a few large white lumpy areas just inside my lips in my mouth. There are also a couple of small painful blister type lumps under the skin on my bottom lip, and when i brush my teeth a lot of the skin on my lips peels off. Is all of this normal and to be expected? I can hardly even kiss my boyf
  15. I can't remember where i read it now, it was a while back, i think it may have been on this other accutane discussion board. But it might not be true, I'm just asking as i do eat quite a lot of tuna and would be concerned if this had implications for my health while taking accutane as well.
×